Hyperacidity and stomach bloating after meals causing breathlessness and tachycardia
Is there a relationship between untreated insulin resistance or type 2 diabetes and hyper-acidity resulting in a bloated stomach causing breathlessness and tachycardia?
The reason I am putting up this question is that my OGTT indicated insulin resisatance/diabetes (blood glucose 202 mg/dl at 2 hours) and I started on metformin 500 SR 8 hourly + light exercize; the result was complete remission of the acidity and the bloated stomach and the resulting tachycardia and breathlessness [ I had been suffering from this condition for over a year ].
Diabetes can cause autonomic neuropathy and affect the digestive system, leading to problems with digestion and elimination. It causes slower motility of the intestinal tract. So, good glycemic control with medications can revert these changes, hence causing decreased bloating of the gastrointestinal tract and resolution of symptoms.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.